# SDR ASAA2019092630855

- Difficulty date: September 26, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 33,947 hours, 9,830 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Part time: 38,201 hours, 15,110 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ILLUMINATED WHEN TRYING TO START APU. APU STARTED ON FOURTH ATTEMPT. GROUNDED - YES. VERIFIED FAULT LIGHT ON WHEN APU SWITCH IS MOVED TO THE ON POSITION, SAME RESULT THE SECOND TIME BUT THE THIRD TIME W/O FAULT LIGHT AND APU ABLE TO START. DUPLICATED DEFECTS TWICE. APU BITE HAVE NO CURRENT STATUS FAULTS. LAST FAULT MSG LOGGED ON FAULT HIST PAGE WAS "49-11019 POWER INTERRUPT" WHICH LOGGED ON JUL13. MAINT HISTORY PAGE LOGGED LAST MSG WAS "49-41181 IGNITION UNIT CIRCUIT SHOWS OPEN CIRCUIT" WHICH LOGGED ON SEP24. REF B737-800 FIM 49-60 TASK 801, GVI OF APU HARNESS, NO DEFECTS FOUND. VERIFIED 26 VDC POWER PRESENT AT ECU D3599C PIN 2. SUSPECTED BAD ECU DUE TO FAULT HIST. REMOVED AND REPLACED APU ECU M1709 IAW B737-800 AMM 49-61-12/401. APU STARTING AND OPS CHECKED NORMAL. 3 SUCCESSFUL BATTERY STARTS W/O FAULTS. APU BITE GOOD W/O CURRENT FAULTS.
